Rigidity of skew-angled Coxeter groups : Advances in Geometry Jump to ContentJump to Main Navigation
Show Summary Details

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Strambach, Karl

Editorial Board Member: Bannai, Eiichi / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Joswig, Michael / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Pasini, Antonio / Penttila, Tim / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard


IMPACT FACTOR increased in 2015: 0.578

SCImago Journal Rank (SJR) 2015: 0.489
Source Normalized Impact per Paper (SNIP) 2015: 0.864
Impact per Publication (IPP) 2015: 0.530

Mathematical Citation Quotient (MCQ) 2015: 0.43

99,00 € / $149.00 / £75.00*

Online
ISSN
1615-7168
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Rigidity of skew-angled Coxeter groups

Bernhard Mühlherr / Richard Weidmann

Citation Information: Advances in Geometry. Volume 2, Issue 4, Pages 391–415, ISSN (Print) 1615-715X, DOI: 10.1515/advg.2002.018, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Tetsuya Hosaka
Journal of Pure and Applied Algebra, 2005, Volume 197, Number 1-3, Page 159
[2]
Mauricio Gutierrez and Anton Kaul
International Journal of Mathematics and Mathematical Sciences, 2008, Volume 2008, Page 1
[3]
Pierre-Emmanuel Caprace and Piotr Przytycki
Geometry & Topology, 2010, Volume 14, Number 4, Page 2243
[4]
Ilya Kapovich, Paul Schupp, and Vladimir Shpilrain
Pacific Journal of Mathematics, 2006, Volume 223, Number 1, Page 113
[5]
John Crisp
Geometry & Topology, 2005, Volume 9, Number 3, Page 1381

Comments (0)

Please log in or register to comment.